# SDR 98ZZZX2082

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- Engine: Allsn 250C28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Oil System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, ENGINE OIL PRESSURE AND TORQUE PRESSURE BEGAN TO FLUCTUATE.  LANDED ON OFFSHORE PLATFORM WITHOUT INCIDENT.  MAINTENANCE FOUND OIL TANK LEVEL SEVERAL QUARTS LOW.  REPLACED ENGINE ASSY.
